MENU

You are here

Publications

Export 1637 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Boscaggin A, Garrione M. Planar Hamiltonian systems at resonance: the Ahmad–Lazer–Paul condition. Nonlinear Differential Equations and Applications NoDEA [Internet]. 2013 ;20:825–843. Available from: https://doi.org/10.1007/s00030-012-0181-2
Boscaggin A, Zanolin F. Pairs of nodal solutions for a class of nonlinear problems with one-sided growth conditions. Advanced Nonlinear Studies. 2013 ;13:13–53.
Boscaggin A. Periodic solutions to superlinear planar Hamiltonian systems. Portugaliae Mathematica. 2012 ;69:127–141.
Boscaggin A, Feltrin G, Zanolin F. Positive solutions for super-sublinear indefinite problems: high multiplicity results via coincidence degree. Trans. Amer. Math. Soc. [Internet]. 2018 . Available from: http://urania.sissa.it/xmlui/handle/1963/35264
Boscaggin A, Zanolin F. Subharmonic solutions for nonlinear second order equations in presence of lower and upper solutions. Discrete & Continuous Dynamical Systems - A [Internet]. 2013 ;33:89. Available from: http://aimsciences.org//article/id/3638a93e-4f3e-4146-a927-3e8a64e6863f
Boscaggin A, Feltrin G. Positive subharmonic solutions to nonlinear ODEs with indefinite weight. Communications in Contemporary Mathematics [Internet]. 2018 ;20:1750021. Available from: https://doi.org/10.1142/S0219199717500213
Boscaggin A. One-signed harmonic solutions and sign-changing subharmonic solutions to scalar second order differential equations. Advanced Nonlinear Studies. 2012 ;12:445–463.
Boscaggin A, Feltrin G, Zanolin F. Pairs of positive periodic solutions of nonlinear ODEs with indefinite weight: a topological degree approach for the super-sublinear case. Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), 449–474. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35262
Boscaggin A, Zanolin F. Positive periodic solutions of second order nonlinear equations with indefinite weight: Multiplicity results and complex dynamics. Journal of Differential Equations [Internet]. 2012 ;252:2922 - 2950. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003883
Boscaggin A. Subharmonic solutions of planar Hamiltonian systems via the Poincaré́-Birkhoff theorem. Le Matematiche. 2011 ;66:115–122.
Boscaggin A, Zanolin F. Pairs of positive periodic solutions of second order nonlinear equations with indefinite weight. Journal of Differential Equations [Internet]. 2012 ;252:2900 - 2921. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003895
Boscaggin A. Subharmonic solutions of planar Hamiltonian systems: a rotation number approach. Advanced Nonlinear Studies. 2011 ;11:77–103.
Boscaggin A, Garrione M. Resonance and rotation numbers for planar Hamiltonian systems: Multiplicity results via the Poincaré–Birkhoff theorem. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2011 ;74:4166 - 4185. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X11001817
Boscain U, Mason P. Time Minimal Trajectories for a Spin 1/2 Particle in a Magnetic field.; 2006. Available from: http://hdl.handle.net/1963/1734
Boscain U, Balde M. Stability of planar switched systems: the nondiagonalizable case. Commun. Pure Appl. Anal. 7 (2008) 1-21 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1857
Boscain U, Charlot G, Rossi F. Existence of planar curves minimizing length and curvature. Proc. Steklov Inst. Math. 270 (2010) 43-56 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4107
Boscain U, Rossi F. Projective Reeds-Shepp car on $S^2$ with quadratic cost. ESAIM COCV 16 (2010) 275-297 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2668
Boscain U, Nikolaev I, Piccoli B. Classification of stable time-optimal controls on 2-manifolds. J. Math. Sci. 135 (2006) 3109-3124 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2196
Boscain U, Charlot G, Ghezzi R. A normal form for generic 2-dimensional almost-Riemannian structures at a tangency point. arXiv preprint arXiv:1008.5036. 2010 .
Boscain U, Polidoro S. Gaussian estimates for hypoelliptic operators via optimal control. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 333-342 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1994
Boscain U, Sigalotti M. High-order angles in almost-Riemannian geometry.; 2007. Available from: http://hdl.handle.net/1963/1995
Boscain U, Piccoli B. A short introduction to optimal control. In: Contrôle non linéaire et applications: Cours donnés à l\\\'école d\\\'été du Cimpa de l\\\'Université de Tlemcen / Sari Tewfit [ed.]. - Paris: Hermann, 2005. Contrôle non linéaire et applications: Cours donnés à l\\\'école d\\\'été du Cimpa de l\\\'Université de Tlemcen / Sari Tewfit [ed.]. - Paris: Hermann, 2005. ; 2005. Available from: http://hdl.handle.net/1963/2257
Boscain U, Piccoli B. Extremal synthesis for generic planar systems. J. Dynam. Control Systems, 2001, 7, 209 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1503
Boscain U. Stability of planar switched systems: the linear single input case. SIAM J. Control Optim. 41 (2002), no. 1, 89-112 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1529
Boscain U, Chambrion T, Gauthier J-P. On the K+P problem for a three-level quantum system: optimality implies resonance. J.Dynam. Control Systems 8 (2002),no.4, 547 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1601

Pages

Sign in